# SDR AALA201706279003

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 43,068 hours, 29,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10C EMERGENCY LIGHT BRACKET BROKEN.  REPLACED BRACKET HOUSING.  REPLACED THE LIGHT ASSEMBLY HOUSING AND OPS CHECKED GOOD IAW CMM 25-22-52.  THE AIRCRAFT WAS GROUNDED.
